# SDR UIEA2020081381637

- Difficulty date: August 11, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,319 hours, 19,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 368
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER LOBE SKIN HAS GOUGE 5 INCHES AFT OF BS 368 BETWEEN STR. 37R AND 38R.  REPAIRED FUSELAGE LWR LOBE SKIN BS 368 STR. 37R-38R IAW SRM 53-00-01-1A-1, FAS EA 20020 REV. IR, FAS EA 20020-P1.
